# SDR AWXA200401117

- Difficulty date: September 30, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 65,776 hours, 27,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51604102
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK, INTERGRANULAR CORROSION WAS FOUND ON CABIN TRANSVERSE FLOORBEAM AT BS 334, BETWEEN RBL 2 AND RBL 39.  MAINTENANCE REMOVED FLOORBEAM AT BS 334, FROM RBL 2 TO RBL 39; FABRICATED AND INSTALLED A NEW REPLACEMENT FLOORBEAMS PER DWG 141N5160.
